# SDR C1HA200474002

- Difficulty date: January 17, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 EVACUATION SLIDE READING BELOW LIMITS.  REMOVED AND REPLACED R2 ESCAPE SLIDE PER CHAMPION AIR MM 25-60-15.
